Keppra loading dose

Common Questions and Answers about Keppra loading dose

keppra

Avatar_n_tn So we up'd her <span style = 'background-color: #dae8f4'>dose</span> of <span style = 'background-color: #dae8f4'>keppra</span> and they were still there. So we ended up doing a <span style = 'background-color: #dae8f4'>loading</span> <span style = 'background-color: #dae8f4'>dose</span> of Phenobarb. (which didn't seem to do much) And she was still having them..now they have moved to her back or trunk area...We continue to increase doses of keppra and Phenobarb. Then just in the past 2 weeks they have moved into gagging ones (during sleep) We ended up taking her to see another Peds Neuro. He checked her levels on the Phenobarb..and once again it was low. So we've increased it again...
Avatar_f_tn After the second and third seizure they gave me a <span style = 'background-color: #dae8f4'>loading</span> <span style = 'background-color: #dae8f4'>dose</span> of Dilantin, Ativan to calm my seizures. Vancomycin for possible infection. Gave my to much Vancomycin and I had red man syndrome. Which then they had to give my Benadryl. Completely wiped me out and I was asleep for 3 days. I had the usual run of tests all with normal results. Ruled out infection and illness as the cause of my seizures.
Avatar_m_tn Most people say they go away in a day or two, but in very sensitive dogs, it takes much longer. My dog was knocked flat by the <span style = 'background-color: #dae8f4'>loading</span> <span style = 'background-color: #dae8f4'>dose</span> and barely moved for the first couple of days. He bumped into objects, seemed blind, responded to sounds incorrectly (looked in the wrong direction), tripped, stumbled, and fell flat on his stomach a few times when trying to walk. He moved in slow motion and did not make a sound for a couple of weeks (not a single bark).
388544_tn?1231986094 Thats it couldn't take anymore called doctor now switching to <span style = 'background-color: #dae8f4'>keppra</span>. Took first <span style = 'background-color: #dae8f4'>dose</span> this morning, starting at a very low <span style = 'background-color: #dae8f4'>dose</span> of 125mg twice daily then increasing. Please keep in touch and wishing you all the best feel better.
589816_tn?1332980371 Thyroids and TSH, FSH, LH, ACTH, GH or IGF-1 (the latter being a better test), renin and aldosterone or sodium and potassium. When you double your <span style = 'background-color: #dae8f4'>dose</span>, you may have to taper down to your normal <span style = 'background-color: #dae8f4'>dose</span> - but usually you can do it quickly since you were only up a few days. Make sure you that if you have the runs, also take extra (it may not have to double unless you are super bad and for a long time) - it is dehydration that is bad. Also up fluids. Do you have a BP machine?